# SDR UIEA2025072801045

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON RT 452ER CUTOUT LOWER AFT CORNER FOUND CRACKED.  PYLON SKIN REPAIRED IAW RI-54-50-17809, REV.A. NO FURTHER DEFCTS NOTED.
